Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What could be the reason for the scars in my husbands body to appear and disappear ?

Brakes out in sores or scars that appear like sores why? I have a question regarding my spouse he uses meth and when he does he brakes out in sores all over his body or scar looking sores just appear very badly but when he stops for a good amount of time he clears up like he never used why is this
Asked On : Fri, 13 May 2011
Answers:  2 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The breaking out of sores all over the body after taking meth indicates that he might be allergic to the effects of meth. When you know the reason of scars it is better to avoid the causative agent. Still if he feels a compulsion then take an antiallergic and steroid half an hour before taking meth.
Dr. Rakhi Tayal
Answered: Fri, 13 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi danielle
ur spouce has allergic reaction to meth .
he is sensitive to it.
it last as long as body cure allergy .
but when occur in second time it become more and more every time.
he need to take tab cetrizine when it occur.
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor